Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

LCM lattices supporting pure resolutions


Authors: Christopher A. Francisco, Jeffrey Mermin and Jay Schweig
Journal: Proc. Amer. Math. Soc. 144 (2016), 2315-2325
MSC (2010): Primary 06A07, 13D02
DOI: https://doi.org/10.1090/proc/12890
Published electronically: October 20, 2015
MathSciNet review: 3477049
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the lcm lattices that support a monomial ideal with a pure resolution. Given such a lattice, we provide a construction that yields a monomial ideal with that lcm lattice and whose minimal free resolution is pure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 06A07, 13D02

Retrieve articles in all journals with MSC (2010): 06A07, 13D02


Additional Information

Christopher A. Francisco
Affiliation: Department of Mathematics, 401 Mathematical Sciences Building, Oklahoma State University, Stillwater, Oklahoma 74078
Email: chris.francisco@okstate.edu

Jeffrey Mermin
Affiliation: Department of Mathematics, 401 Mathematical Sciences Building, Oklahoma State University, Stillwater, Oklahoma 74078
Email: mermin@math.okstate.edu

Jay Schweig
Affiliation: Department of Mathematics, 401 Mathematical Sciences Building, Oklahoma State University, Stillwater, Oklahoma 74078
Email: jay.schweig@okstate.edu

DOI: https://doi.org/10.1090/proc/12890
Received by editor(s): June 11, 2015
Received by editor(s) in revised form: July 1, 2015
Published electronically: October 20, 2015
Communicated by: Irena Peeva
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society